Research Outputs

Report : Mathematics 2015 >> 28 records

  1. Anlamlert W, Lenbury Y*, Bell J. Stability analysis of a mathematical model of atherosclerotic plaque development: Fibrous cap formation and degradation. Kasetsart J Nat Sci 2015;49(6):971-82.
    Department : Mathematics
    Author's Status : Academic Staff, Ph.D. Student
    Journal Name : Kasetsart Journal (Natural Science) / Publisher : Kasetsart University
    Indexed in Scopus : h indexed = 9 / SNIP : 0.406 / SJR : 0.154 / Category : Agricultural and Biological Sciences (miscellaneous)

     

  2. Aroonvilairat S, Kespichayawattana W, Sornprachum T, Chaisuriya P, Siwadune T, Ratanabanangkoon K*. Effect of pesticide exposure on immunological, hematological and biochemical parameters in thai orchid farmers- a cross-sectional study. Int J Environ Res Public Health 2015 May 27;12(6):5846-61.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : International Journal of Environmental Research and Public Health / Publisher : MDPI
    Journal Metrics : Indexed in WOS : Impact Factor = 2.063 / Category : Environmental Sciences (with median IF = 1.640) - Q2
    Indexed in Scopus : h indexed = 37 / SNIP : 1.286 / SJR : 0.772 / Category : Public Health, Environmental and Occupational Health
    Notes : Gold OA

     

  3. Baowan D*, Cox BJ, Hill JM. Instability of carbon nanoparticles interacting with lipid bilayers. RSC Adv 2015;5(8):5508-15.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : RSC Advances / Publisher : RSC
    Journal Metrics : Indexed in WOS : Impact Factor = 3.840 / Category : Chemistry, Multidisciplinary (with median IF = 1.468) - Q1
    Indexed in Scopus : h indexed = 45 / SNIP : 0.950 / SJR : 1.026 / Category : Chemistry (miscellaneous)

     

  4. Baowan D*, Helms V. Quantitative study of BSA coating silica nanoparticle. J Math Chem 2015 Jan;53(1):29-40.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Journal of Mathematical Chemistry / Publisher : Springer
    Journal Metrics : Indexed in WOS : Impact Factor = 1.145 / Category : Mathematics, Interdisciplinary Applications (with median IF = 1.085) - Q2
    Indexed in Scopus : h indexed = 43 / SNIP : 0.767 / SJR : 0.368 / Category : Chemistry (miscellaneous)

     

  5. Baowan D*. Penetration of spherical gold nanoparticle into a lipid bilayer. ANZIAM J 2015;57(1):18-28.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : ANZIAM Journal / Publisher : Cambridge University Press
    Journal Metrics : Indexed in WOS : Impact Factor = 1.025 / Category : Mathematics, Applied (with median IF = 0.828) - Q2
    Indexed in Scopus : h indexed = 16 / SNIP : 0.189 / SJR : 0.168 / Category : Mathematics (miscellaneous)

     

  6. Bosuwan N*, Lagomasino GL. Inverse theorem on row sequences of linear Padé-orthogonal approximation. Comput Methods Funct Theory 2015;15(4):529-54.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Computational Methods and Function Theory / Publisher : Springer
    Journal Metrics : Indexed in WOS : Impact Factor = 0.386 / Category : Mathematics (with median IF = 0.607) - Q4
    Indexed in Scopus : h indexed = 4 / SNIP : 0.687 / SJR : 0.206 / Category : Applied Mathematics

     

  7. Bosuwan N*. Convergence of nondiagonal sequences of linear padé-orthogonal approximants1. Thai J Math 2015;13(3):723-36.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Thai Journal of Mathematics / Publisher : Mathematical Association of Thailand
    Indexed in Scopus : h indexed = 6 / SNIP : 0.328 / SJR : 0.184 / Category : Mathematics (miscellaneous)

     

  8. Bunwong K, Sae-jie W*, Boonsri N. A modeling approach for assessing the spread of tuberculosis and human immunodeficiency virus co-infections in Thailand. Kasetsart J Nat Sci 2015;49(6):990-1000.
    Department : Mathematics
    Author's Status : Academic Staff, M.Sc. Student
    Journal Name : Kasetsart Journal (Natural Science) / Publisher : Kasetsart University
    Indexed in Scopus : h indexed = 9 / SNIP : 0.406 / SJR : 0.154 / Category : Agricultural and Biological Sciences (miscellaneous)

     

  9. Cangelosi RA*, Wollkind DJ, Kealy-Dichone BJ, Chaiya I. Nonlinear stability analyses of Turing patterns for a mussel-algae model. J Math Biol 2015 May;70(6):1249-94.
    Department : Mathematics
    Author's Status : Ph.D. Student
    Journal Name : Journal of Mathematical Biology / Publisher : Springer
    Journal Metrics : Indexed in WOS : Impact Factor = 1.846 / Category : Mathematical & Computational Biology (with median IF = 1.506) - Q2
    Indexed in Scopus : h indexed = 66 / SNIP : 1.196 / SJR : 0.915 / Category : Modeling and Simulation
    Notes : Top 10% (SJR)

     

  10. Cox BJ, Baowan D*, Bacsa W, Hill JM. Relating elasticity and graphene folding conformation. RSC Adv 2015;5(71):57515-20.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : RSC Advances / Publisher : RSC
    Journal Metrics : Indexed in WOS : Impact Factor = 3.840 / Category : Chemistry, Multidisciplinary (with median IF = 1.468) - Q1
    Indexed in Scopus : h indexed = 45 / SNIP : 0.950 / SJR : 1.026 / Category : Chemistry (miscellaneous)

     

  11. Dacha K, Sawaengkit P*, Chaiwat J, Tiensuwan M. Clinical implications of preformed archwire selection on the treatment of angle class I/II division 1 malocclusions in thais J Clin Diagn Res 2015 May;9(5):ZC24-9.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Journal of Clinical and Diagnostic Research / Publisher : JCDR Research and Publications (Pvt) Limited
    Indexed in Scopus : h indexed = 9 / SNIP : 0.545 / SJR : 0.229 / Category : Medicine (miscellaneous)

     

  12. Khompurngson K*, Novaprateep B. Hypercircle inequality for partially-corrupted data. Ann Funct Anal 2015;6(1):95-108.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Annals of Functional Analysis / Publisher : Project Euclid
    Journal Metrics : Indexed in WOS : Impact Factor = 0.603 / Category : Mathematics, Applied (with median IF = 0.828) - Q3
    Indexed in Scopus : h indexed = 5 / SNIP : 1.264 / SJR : 0.524 / Category : Control and Optimization

     

  13. Kositwattanarerk W, Ong SS, Oggier F. Construction a of lattices over number fields and block fading (wiretap) coding. IEEE Trans Inf Theory 2015;61(5):2273-82.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : IEEE Transactions on Information Theory / Publisher : IEEE
    Journal Metrics : Indexed in WOS : Impact Factor = 2.326 / Category : Computer Science, Information Systems (with median IF = 0.971) - Q1
    Indexed in Scopus : h indexed = 206 / SNIP : 2.572 / SJR : 3.755 / Category : Computer Science Applications

     

  14. Licht C, Khaoua AO, Weller T*. Transient response of thermoelastic bodies linked by a thin layer of low stiffness and high thermal resistivity. CR Mecanique 2015 Jan;343(1):18-26.
    Department : Mathematics
    Author's Status : Adjunct Staff
    Journal Name : Comptes Rendus Mecanique / Publisher : Elsevier
    Journal Metrics : Indexed in WOS : Impact Factor = 1.090 / Category : Mechanics (with median IF = 1.298) - Q3
    Indexed in Scopus : h indexed = 28 / SNIP : 1.032 / SJR : 0.492 / Category : Materials Science (miscellaneous)

     

  15. Licht C, Orankitjaroen S, Viriyasrisuwattana P, Weller T. Thin linearly piezoelectric junctions. C R Mec 2015 Apr;343(4):282-8.
    Department : Mathematics
    Author's Status : Academic Staff, Adjunct Staff, Ph.D. Student
    Journal Name : Comptes Rendus Mecanique / Publisher : Elsevier
    Journal Metrics : Indexed in WOS : Impact Factor = 1.090 / Category : Mechanics (with median IF = 1.298) - Q3
    Indexed in Scopus : h indexed = 28 / SNIP : 1.032 / SJR : 0.492 / Category : Mechanics of Materials

     

  16. Lin M, Fisher B, Orankitjaroen S. Some results on the beta function and the incomplete beta function. Asian-Eur J Math 2015;8(3):1550048.
    Department : Mathematics
    Author's Status : Academic Staff, Ph.D. Student
    Journal Name : Asian-European Journal of Mathematics / Publisher : World Scientific
    Indexed in Scopus : h indexed = 7 / SNIP : 0.495 / SJR : 0.237 / Category : Mathematics (miscellaneous)

     

  17. Nonlaopon K*, Orankitjaroen S, Kananthai A. The generalized solutions of a certain n order differential equations with polynomial coefficients. Integral Transforms and Special Functions. 2015;26(12):1015-24.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Integral Transforms and Special Functions / Publisher : Taylor & Francis
    Journal Metrics : Indexed in WOS : Impact Factor = 0.723 / Category : Mathematics (with median IF = 0.607) - Q2
    Indexed in Scopus : h indexed = 27 / SNIP : 0.919 / SJR : 0.655 / Category : Applied Mathematics

     

  18. Pal M*, Tiensuwan M. Exponentiated transmuted modified Weibull distribution. Eur J Pure Appl Math 2015;8(1):1-14.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : European Journal of Pure and Applied Mathematics / Publisher : EJPAM
    Journal Metrics : Indexed in MathSciNet

     

  19. Pal M*, Tiensuwan M. Some properties of gamma generated distributions. Statistica 2015;75(4):391-403.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Statistica / Publisher : University of Bologna
    Journal Metrics : Indexed in WOS
    Notes : Gold OA

     

  20. Pal N, Unhapipat S. Statistics for applied researchers: Bootstrap to the rescue. Philipp Stat 2015;64(1):89-121.
    Department : Mathematics
    Author's Status : Ph.D. Student
    Journal Name : Philippine Statistician / Publisher : Philippine Statistical Association, Inc.
    Journal Metrics : Indexed in Scopus

     

  21. Promrak J, Rattanakul C*. Simulation study of the spread of mealybugs in a cassava field: Effect of release frequency of a biological control agent. Kasetsart J Nat Sci 2015;49(6):963-70.
    Department : Mathematics
    Author's Status : Academic Staff, Ph.D. Student
    Journal Name : Kasetsart Journal (Natural Science) / Publisher : Kasetsart University
    Indexed in Scopus : h indexed = 9 / SNIP : 0.406 / SJR : 0.154 / Category : Agricultural and Biological Sciences (miscellaneous)

     

  22. Rattanakul C, Lenbury Y*. Monte Carlo cellular automata simulation of receptor trafficking in cell signal transduction: Tracking dimer and oligomer formation. Kasetsart J Nat Sci 2015;49(6):1036-46.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Kasetsart Journal (Natural Science) / Publisher : Kasetsart University
    Indexed in Scopus : h indexed = 9 / SNIP : 0.406 / SJR : 0.154 / Category : Agricultural and Biological Sciences (miscellaneous)

     

  23. Skulkhu RJ*. Multiplicative integrability of Riemann, Lebesgue, Denjoy, Perron and Kurzweil integrals. East-West J Math 2015;17(2):176-186.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : East - West Journal of Mathematics / Publisher : Nguyen Tat Thanh University
    Journal Metrics : Indexed in MathScinet
    Notes : Faculty name not mentioned in address

     

  24. Sonubon A, Orankitjaroen S*. A functional equation with conjugate means derived from a weighted arithmetic mean. Malays J Math Sci 2015;9(1):21-31.
    Department : Mathematics
    Author's Status : Academic Staff, M.Sc. Student
    Journal Name : Malaysian Journal of Mathematical Sciences / Publisher : Institute for Mathematical Research
    Indexed in Scopus : h indexed = 6 / SNIP : 0.368 / SJR : 0.163 / Category : Mathematics (miscellaneous)

     

  25. Thiuthad P, Manoranjan VS, Lenbury Y*. Analytical solutions for an avian influenza epidemic model incorporating spatial spread as a diffusive process. East Asian J Appl Math 2015;5(2):150-9.
    Department : Mathematics
    Author's Status : Academic Staff, Ph.D. Student
    Journal Name : East Asian Journal on Applied Mathematics / Publisher : Global Science Press
    Journal Metrics : Indexed in WOS : Impact Factor = 0.386 / Category : Mathematics, Applied (with median IF = 0.828) - Q4
    Indexed in Scopus : h indexed = 5 / SNIP : 0.567 / SJR : 0.448 / Category : Applied Mathematics

     

  26. Tikjha W*, Jintanasonti S, Lenbury Y. Periodic behavior of solutions of a certain piecewise linear system of difference equations. Thai J Math 2015;13(1):227-36.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Thai Journal of Mathematics / Publisher : Mathematical Association of Thailand
    Indexed in Scopus : h indexed = 6 / SNIP : 0.328 / SJR : 0.184 / Category : Mathematics (miscellaneous)
    Notes : Faculty name not mentioned in address

     

  27. Tikjha W*, Lapierre E, Lenbury Y. Periodic solutions of a generalized system of piecewise linear difference equations. Adv Differ Equ 2015 Aug:1-15.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Advances in Difference Equations / Publisher : SpringerOpen
    Journal Metrics : Indexed in WOS : Impact Factor = 0.640 / Category : Mathematics (with median IF = 0.610) - Q2
    Indexed in Scopus : h indexed = 21 / SNIP : 0.696 / SJR : 0.551 / Category : Applied Mathematics
    Notes : Gold OA

     

  28. Worawongvasu R*, Tiensuwan M. Odontogenic tumors in Thailand: A study of 590 Thai patients. J Oral Maxillofacial Surg Med Pathol 2015;27(4):567-76.
    Department : Mathematics
    Author's Status : Academic Staff
    Journal Name : Journal of Oral and Maxillofacial Surgery, Medicine, and Pathology / Publisher : Elsevier
    Indexed in Scopus : h indexed = 4 / SNIP : 0.227 / SJR : 0.143 / Category : Pathology and Forensic Medicine

     

Number of papers sorted by Author name.

Author
No. of Papers
Baowan D
4
Bosuwan N
2
Bunwong K
1
Kositwattanarerk W
1
Lenbury Y
5
Novaprateep B
1
Orankitjaroen S
4
Rattanakul C
2
Siwadune T
1
Skulkhu RJ
1
Tiensuwan M
4
Staff (11)